# SDR CALA2013090691073

- Difficulty date: September 4, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 86,677 hours, 13,858 cycles
- Engine: Pwa PW4060
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HDG SELECT BINDS WITH BANK LIMIT.  MODE CONTROL PANEL SECTOR BANK LIMIT SELECTOR INOPERATIVE.  REPLACED MODE CONTROL PANEL IAW MM.  TEST CHECKED GOOD.
